# SDR HALA9630

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39281375001
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NLG - FLT NR 319 - ON ARRIVAL IN HNL, FIRST SELECTION OF 'GEAR DOWN' SYSTEM DID NOT RESPOND.  RE-SELECTED 'GEAR DOWN' AND GEAR EXTENDED NORMALLY.  REPLACED NOSE GEAR ACTUATOR CYLINDER PER MM 32-32-6.  RE-RIGGED NOSE GEAR DOORS PER MM 32-22-1.  GEAR SWING CHECKS OK.  (M)
